Jun 6, 2003
Hi Nelson, Thanks your for your reply. I truely appreciate which i though you don't have time. Anyway one last question I need your answer. Is the hair will stop droping when I stop using Sustanon 250? Basically how long it takes to stop droping? Thanks you. Ooi
Response from Mr. Vergel
It tends to stabilize after your testosterone levels decrease. It is hard to tell. Try to use Nizoral shampoo, it has helped me a lot (it heps with hair loss but not with hair regrowth)
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth Could I Have Acute HIV Infection
- Can AIDS Be Transmitted Through Blowjob From A Prostitute?
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Itchy Red Spots After Touching Blood Sign Of HIV AIDS
- Can You Get Genital Warts From Kissing?
- Tingling Sensation Penis Sexually Transmitted Disease
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.